MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. VANTAGE ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number SOLID SCREWDRIVER SZ T15
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during surgery on (b)(6) 2024, one of the t-15 driver¿s tip broke off in the screw.It is believed this was caused due to the surgeon trying to remove a locking screw with power and it slipped and snapped off.The tip was then embedded in the screw but it came off and another t-15 driver was used and the case was continued.There were no other issues during the case.This event is not associated with a revision of exactech implants.All fragments, parts and pieces were removed from the patient wound site.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation due to it was thrown out after the case.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, d2a, d2b, d4, d6b, g1, h5, h6 - health effect - clinical code, health effect - impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial taa of an unknown side on an unknown date.Subsequently, it was reported that the patient underwent a revision of the talar component and polyethylene liner for an unknown reason.No further patient impact reported.No further information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g1, h6 - medical device problem code, type of investigation and h11.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
VANTAGE ANKLE COMPONENTS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key19037906
Report Number1038671-2024-00731
Device Sequence Number8188081
Product Code HSN
UDI-Device Identifier00817577022768
UDI-Public00817577022768
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOLID SCREWDRIVER SZ T15
Device Catalogue Number2100-0015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer07/18/2025
04/13/2026
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date07/23/2025
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale